# SDR GLBA97031

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Gear Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAR - GEAR DOORS WOULD NOT RETRACT AFTER TAKEOFF.  MAINTENANCE RESECURED GEAR DOOR LATCHES.  (M)
